I have been suffering with twitching in arms and feet and hands/fingers for around 1 year i am currently taking 0.088mg mirapexenx2, 3 times daily, i have not been diagnosed of having parkinsons. The last couple of weeks i have developed twitching in my eyes, not the actual eye but the lids and underneath the eye twitch all the time, it happens every day around 10 times a day, i was wondering if maybe it could be a side effect from medication or a new symptom that i should consult my doctor about, any advice would be appricated.
hi yes i have been to neurologist around 3 months ago he said i have some cognitive ridigty in my upper limbs and some twitching but nothing more flurid than that, it seems that hte twitching starts when i am at rest but the twitching in my eyes tends to happen at any time, i am back at doctors on monday 24th and i am going to tell him about my eyes, i don't know it is worrying me and i wondered if it could be parkinsons or maybe ms, i do get aches and pains frequently and it does wear me down i don't know what else to think really as to what it could be thanks for your post.
Sometimes people with Parkinson's disease can have involuntary eye closure. Sometimes they develop something called blepharospasm. Your symptoms sound like mild blepharospasm. This should be discussed with your neuro.
hi thanks for your advice, i have been back to doctor and he has scheduled me for am m.r.i scan and he his changing some medication so hopefully things will improve, my eye is still twitching and is irratating, will have to wait and see now what happens, i have had ct scan done earlier this year and that came back normal, why the mri?
My son takes Mirapex for Restless legs and he has other tics, some of the eyes (fast blinking) and also of the neck and head. I am pretty sure his movements are a side effect of a medication he's been taking since he was 7 years old. He's now 43. I'm nearly sure he does not have Parkinson's.